# SDR CALA2023102703199

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 59,083 hours, 17,887 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Lh Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

RTO AT 85 KTS AIRCRAFT WEIGHT 249.000. AT TIME OF REJECTED TAKEOFF ACP. HIGH ENERGY STOP/HEAT DAMAGE CONDITION INSPECTION PER AMM 05-51-14/201. NO DEFECT FOUND. AMBER REV ICON ON LH EPR GAUGE AFTER TAKEOFF THRUST WAS SET. LEFT AMBER ALLUMINATED AFTER THROTTLES WERE ADVANCED FOR TAKEOFF DURING TAKE OFF ROLL AMBER LIGHT CAME ON. PER CREWCONVERSATION. CREW REJECTS TAKEOFF ALL SYSTEM AND INDICATIONS NORMAL. REV OPENED AND CLOSED NORMAL. CONTROL OF AIRCRAFT NORMAL. AFTER REVERSER STOWED AND AIRCRAFT TURNED OFF RUNWAY AMBER LIGHT EXTINGUISHED AND HAS NOT RETURNED. COMPLIED WITH MEL REQUIREMENTS. ADD EMP:U112755, U138028 COMPLIED WITH MEL REQUIREMENTS. ADD EMP:U138028 LEFT ENGINE REVERSER UNLOCK INDICATION INOP. PERFORMED FIM 78-36 TASK 810, WITH NO FAULTS FOUND. PERFORMED LH ENGINE TR ACTUATOR LOCK INTEGRITY TEST AND TEST PSSED REF AMM RETURNED LH TR TO MEL CONDITIONS. 78-31-00-501. NEED TO PERFORM HIGH POWER ENGINE RUN TO SEE IF PROBLEM RE OCCURS. REF. LOG PAGE 6098424 AMBER INDICATION INOP ENGINE 1 REVERSER, APPLY MEL 7831E TO LOCK OUT #1 REVERSER IN STOWED POSITION. APPLIED MEL 7831E AND COMPLIED WITH MEL REQUIREMENTS. ADD EMP:U112755,U138028 APPLIED MEL 7831E AND COMPLIED WITH MEL REQUIREMENTS. ADD EMP:U138028 DISPATCH DESK: 07 NAME: JED DATE: 23-OCT-23-NOC DESK: 757 NAME: DONNY DATE: 23-OCT-23-. LEFT ENGINE REVERSER UNLOCK INDICATION INOP. PERFORMED FIM 78-36 TASK 810, WITH NO FAULTS FOUND. PERFORMED LH ENGINE TR ACTUATOR LOCK INTEGRITY TEST AND TEST PSSED REF AMM RETURNED LH
